JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
ISSN-L : 1883-0617
Articles
Max-plus equation with two conserved quantities and one monotonically decreasing quantity
Yuji TokiedaDaisuke Takahashi
Author information
JOURNAL FREE ACCESS

2018 Volume 10 Pages 45-48

Details
Abstract

We propose a max-plus equation as an extension of $1+1$D cellular automaton of four neighbors. It has two conserved quantities and one monotonically decreasing quantity which are max-plus analogues of those of the binary cellular automaton. It is interesting that one of the quantities is global and defined by the maximum value of dependent variable. We show proofs about their conservation and monotonicity using max-plus formulas.

Related papers from these authors
© 2018, The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top